American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Nikolai A. Krylov. On the Jacobi group and the mapping class group of $S^3\times S^3$. Trans. Amer. Math. Soc. 355 (2003) 99-117. MR 1928079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Michael S. Weiss and Bruce Williams. Products and duality in Waldhausen categories . Trans. Amer. Math. Soc. 352 (2000) 689-709. MR 1694381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Takashi Tsuboi. The Calabi invariant and the Euler class. Trans. Amer. Math. Soc. 352 (2000) 515-524. MR 1487633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert Myers. On mapping class groups of contractible open $3$-manifolds . Trans. Amer. Math. Soc. 335 (1993) 1-46. MR 1069740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Max Bauer. An upper bound for the least dilatation . Trans. Amer. Math. Soc. 330 (1992) 361-370. MR 1094556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Max Bauer. Examples of pseudo-Anosov homeomorphisms . Trans. Amer. Math. Soc. 330 (1992) 333-359. MR 1094557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. Ho Kim and Frank Raymond. The diffeotopy group of the twisted $2$-sphere bundle over the circle . Trans. Amer. Math. Soc. 322 (1990) 159-168. MR 991965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. T. Yang. Smooth great circle fibrations and an application to the topological Blaschke conjecture . Trans. Amer. Math. Soc. 320 (1990) 507-524. MR 1028766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mikiya Masuda. A note on local change of diffeomorphism . Trans. Amer. Math. Soc. 316 (1989) 555-566. MR 979960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Steven P. Plotnick. Equivariant intersection forms, knots in $S\sp 4$, and rotations in $2$-spheres . Trans. Amer. Math. Soc. 296 (1986) 543-575. MR 846597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lowell Jones. Anosov diffeomorphisms and expanding immersions. I . Trans. Amer. Math. Soc. 289 (1985) 115-131. MR 779055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Francisca Mascaró. Normal subgroups of ${\rm Diff}\sp{\Omega }({\bf R}\sp{n})$ . Trans. Amer. Math. Soc. 275 (1983) 163-173. MR 678342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lowell Jones. Locally strange hyperbolic sets . Trans. Amer. Math. Soc. 275 (1983) 153-162. MR 678341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dusa McDuff. Some canonical cohomology classes on groups of volume preserving diffeomorphisms . Trans. Amer. Math. Soc. 275 (1983) 345-356. MR 678355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1